Christlieb Haller, MD; Mandeep Dhadly, MD
To the Editors: We report a case of the acute tumor lysis syndrome arising from the empiric administration of "stressdose" glucocorticoids in a 75-year-old man with an occult lymphoid malignancy. The patient presented somnolent with a history of gradually increasing lethargy and hypotension. In 1979 and 1980, he had had craniotomies for the resection of a recurrent sphenoid meningioma. On admission, he had a blood pressure of 90/60 mm Hg. He was afebrile without evidence of infection. The results of the neurologic examination were non-focal in the presence of obtundation. The results of the initial laboratory evaluation were significant only
Learn more about subscription options.
Register Now for a free account.
Haller C, Dhadly M. The Tumor Lysis Syndrome. Ann Intern Med. 1991;114:808-809. doi: 10.7326/0003-4819-114-9-808_2
Download citation file:
Published: Ann Intern Med. 1991;114(9):808-809.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only